# SDR VNAA2009071000001

- Difficulty date: July 3, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 12,217 hours, 11,892 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LEFT ENGINE OIL PRESSURE MESSAGE ON TAKEOFF ROLL FROM CLT.  THE TAKEOFF ROLL WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE AT CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DETERMINED THE PROBLEM TO BE INDICATION ONLY.  MAINTENANCE DEFERRED THE LT ENGINE LOW OIL PRESSURE SWITCH PER MEL 79-30-01 CATEGORY A.  THE MEL WAS CLEARED BY CLEANING WIRE CONNECTIONS PER THE AIRCRAFT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
